Intestinal infarction due to nifedipine overdose

Paul M. Wax

Research output: Contribution to journalArticle

12 Scopus citations

Abstract

The first case of intestinal infarction associated with nifedipine overdose is presented. This is also the first reported case of an overdose with an extended release nifedipine preparation. The formation of a large gastric concretion of nifedipine tablets may have enhanced its local vasodilatory effects thereby producing mesenteric hypoperfusion, ischemia, and infarction.

Original languageEnglish (US)
Pages (from-to)725-728
Number of pages4
JournalClinical Toxicology
Volume33
Issue number6
DOIs
StatePublished - Jan 1 1995

Keywords

  • Calcium channel blocker
  • Concretion
  • Mesenteric infarction
  • Nifedipine

ASJC Scopus subject areas

  • Toxicology

Fingerprint Dive into the research topics of 'Intestinal infarction due to nifedipine overdose'. Together they form a unique fingerprint.

  • Cite this